Alert archive / Florida / Wind Advisories in 2026

Wind Advisory 6, NWS Melbourne, FL

March 27, 20269 counties in Florida

NWS Melbourne, FL issued this wind advisory at Mar 27, 2026, 2:15 PM EDT for 9 counties in Florida. It took effect at Mar 28, 2026, 11:00 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2026, 2:15 PM EDT (18:15 UTC)
In effect from
Mar 28, 2026, 11:00 AM EDT
Expired
Mar 29, 2026, 4:00 PM EDT
In force
29 hr
Issued by
NWS Melbourne, FL

Counties Brevard County, FL, Indian River County, FL, Lake County, FL, Martin County, FL, Orange County, FL, Osceola County, FL, Saint Lucie County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 31 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2026-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2026-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WWUS72 KMLB 271815
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
215 PM EDT Fri Mar 27 2026

FLZ041-044>046-053-144-247-547-290600-
/O.NEW.KMLB.WI.Y.0006.260328T1500Z-260329T0600Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Southern
Lake-Inland Northern Brevard-Inland Southern Brevard-
Including the cities of Mount Dora, Debary, Mascotte, Winter
Springs, Oviedo, Sanford, Winter Park, Kissimmee, Groveland,
Eustis, Apopka, Saint Cloud, Viera West, Union Park, Deland,
Orlando, Celebration, Clermont, Maitland, Altamonte Springs, Palm
Bay west of I 95, Canaveral Groves, Casselberry, Deltona,
Leesburg, and Tavares
215 PM EDT Fri Mar 27 2026

...WIND ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 2 AM EDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 35 to 40 mph 
  expected.

* WHERE...Inland Northern Brevard, Inland Southern Brevard, Inland 
  Volusia, Northern Lake, Orange, Osceola, Seminole, and Southern 
  Lake.

* WHEN...From 11 AM Saturday to 2 AM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FLZ141-347-447-647-747-290900-
/O.NEW.KMLB.WI.Y.0006.260328T1500Z-260329T0900Z/
Coastal Volusia-Mainland Northern Brevard-Northern Brevard
Barrier Islands-Mainland Southern Brevard-Southern Brevard
Barrier Islands-
Including the cities of New Smyrna Beach, Playalinda Beach,
Satellite Beach, Daytona Beach, Cocoa, Melbourne, Mims, Port
Saint John, Titusville, Rockledge, Ormond Beach, Cocoa Beach,
Merritt Island Wildlife Refuge, and Melbourne Beach
215 PM EDT Fri Mar 27 2026

...WIND ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM EDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 35 to 45 mph 
  expected.

* WHERE...Coastal Volusia, Mainland Northern Brevard, Mainland 
  Southern Brevard, Northern Brevard Barrier Islands, and Southern 
  Brevard Barrier Islands.

* WHEN...From 11 AM Saturday to 5 AM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FLZ154-159-164-290900-
/O.NEW.KMLB.WI.Y.0006.260328T1800Z-260329T0900Z/
Coastal Indian River-Coastal Saint Lucie-Coastal Martin-
Including the cities of Vero Beach, Sebastian, Jensen Beach, Fort
Pierce, Stuart, Hobe Sound, and Port Saint Lucie
215 PM EDT Fri Mar 27 2026

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM EDT SUNDAY...

* WHAT...Northeast winds 20 to 25 mph with gusts up to 35 to 40 mph 
  expected.

* WHERE...Coastal Indian River, Coastal Martin, and Coastal Saint 
  Lucie.

* WHEN...From 2 PM Saturday to 5 AM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FLZ254-259-264-290600-
/O.NEW.KMLB.WI.Y.0006.260328T1800Z-260329T0600Z/
Inland Indian River-Inland Saint Lucie-Inland Martin-
Including the cities of Saint Lucie West, Indiantown, Fellsmere,
and Tradition
215 PM EDT Fri Mar 27 2026

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 AM EDT SUNDAY...

* WHAT...Northeast winds 20 to 25 mph with gusts up to 35 to 40 mph 
  expected.

* WHERE...Inland Indian River, Inland Martin, and Inland Saint Lucie.

* WHEN...From 2 PM Saturday to 2 AM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Law
2 follow-up statements
883 
WWUS72 KMLB 280425
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
1225 AM EDT Sat Mar 28 2026

FLZ141-347-447-647-747-292000-
/O.EXT.KMLB.WI.Y.0006.260328T1500Z-260329T2000Z/
Coastal Volusia-Mainland Northern Brevard-Northern Brevard
Barrier Islands-Mainland Southern Brevard-Southern Brevard
Barrier Islands-
Including the cities of Titusville, Melbourne Beach, Port Saint
John, Satellite Beach, Merritt Island Wildlife Refuge, Cocoa
Beach, Rockledge, Melbourne, New Smyrna Beach, Mims, Daytona
Beach, Playalinda Beach, Cocoa, and Ormond Beach
1225 AM EDT Sat Mar 28 2026

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 4 PM EDT 
SUNDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Coastal Volusia, Mainland Northern Brevard, Mainland 
  Southern Brevard, Northern Brevard Barrier Islands, and Southern 
  Brevard Barrier Islands.

* WHEN...From 11 AM this morning to 4 PM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

FLZ154-159-164-292000-
/O.EXT.KMLB.WI.Y.0006.260328T1800Z-260329T2000Z/
Coastal Indian River-Coastal Saint Lucie-Coastal Martin-
Including the cities of Fort Pierce, Vero Beach, Sebastian, Hobe
Sound, Port Saint Lucie, Stuart, and Jensen Beach
1225 AM EDT Sat Mar 28 2026

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT 
SUNDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Coastal Indian River, Coastal Martin, and Coastal Saint 
  Lucie.

* WHEN...From 2 PM this afternoon to 4 PM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

FLZ041-044>046-053-144-247-547-290600-
/O.CON.KMLB.WI.Y.0006.260328T1500Z-260329T0600Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Southern
Lake-Inland Northern Brevard-Inland Southern Brevard-
Including the cities of Debary, Altamonte Springs, Casselberry,
Celebration, Oviedo, Leesburg, Saint Cloud, Canaveral Groves,
Deltona, Clermont, Winter Park, Groveland, Deland, Mascotte,
Sanford, Apopka, Union Park, Palm Bay west of I 95, Eustis,
Kissimmee, Winter Springs, Orlando, Maitland, Viera West, Mount
Dora, and Tavares
1225 AM EDT Sat Mar 28 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM 
EDT SUNDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Inland Northern Brevard, Inland Southern Brevard, Inland 
  Volusia, Northern Lake, Orange, Osceola, Seminole, and Southern 
  Lake.

* WHEN...From 11 AM this morning to 2 AM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

FLZ254-259-264-290600-
/O.CON.KMLB.WI.Y.0006.260328T1800Z-260329T0600Z/
Inland Indian River-Inland Saint Lucie-Inland Martin-
Including the cities of Indiantown, Tradition, Fellsmere, and
Saint Lucie West
1225 AM EDT Sat Mar 28 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM 
EDT SUNDAY...

* WHAT...Northeast winds 10 to 20 mph with gusts up to 30 mph 
  expected.

* WHERE...Inland Indian River, Inland Martin, and Inland Saint Lucie.

* WHEN...From 2 PM this afternoon to 2 AM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Tollefsen
454 
WWUS72 KMLB 290617
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
217 AM EDT Sun Mar 29 2026

FLZ041-044>046-053-144-247-254-259-264-547-290730-
/O.EXP.KMLB.WI.Y.0006.000000T0000Z-260329T0600Z/
Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Southern
Lake-Inland Northern Brevard-Inland Indian River-Inland Saint
Lucie-Inland Martin-Inland Southern Brevard-
Including the cities of Saint Lucie West, Maitland, Orlando,
Deland, Indiantown, Casselberry, Fellsmere, Sanford, Winter
Springs, Celebration, Eustis, Mascotte, Canaveral Groves, Saint
Cloud, Oviedo, Debary, Deltona, Kissimmee, Tradition, Palm Bay
west of I 95, Winter Park, Mount Dora, Leesburg, Altamonte
Springs, Viera West, Clermont, Groveland, Tavares, Union Park,
and Apopka
217 AM EDT Sun Mar 29 2026

...WIND ADVISORY HAS EXPIRED...

Wind speeds and gusts have fallen below advisory criteria across the 
interior. Easterly winds 15 to 20 mph with occasional gusts to 30 
mph cannot be ruled out at times through the remainder of today.

$$

FLZ141-347-447-647-747-292000-
/O.CON.KMLB.WI.Y.0006.000000T0000Z-260329T2000Z/
Coastal Volusia-Mainland Northern Brevard-Northern Brevard
Barrier Islands-Mainland Southern Brevard-Southern Brevard
Barrier Islands-
Including the cities of New Smyrna Beach, Ormond Beach, Cocoa
Beach, Rockledge, Playalinda Beach, Cocoa, Merritt Island
Wildlife Refuge, Satellite Beach, Melbourne Beach, Port Saint
John, Titusville, Melbourne, Mims, and Daytona Beach
217 AM EDT Sun Mar 29 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...East winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Coastal Volusia, Mainland Northern Brevard, Mainland 
  Southern Brevard, Northern Brevard Barrier Islands, and Southern 
  Brevard Barrier Islands.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

FLZ154-159-164-292000-
/O.CON.KMLB.WI.Y.0006.000000T0000Z-260329T2000Z/
Coastal Indian River-Coastal Saint Lucie-Coastal Martin-
Including the cities of Jensen Beach, Port Saint Lucie, Vero
Beach, Sebastian, Stuart, Fort Pierce, and Hobe Sound
217 AM EDT Sun Mar 29 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...East winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Coastal Indian River, Coastal Martin, and Coastal Saint 
  Lucie.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Tollefsen

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this wind advisory went out at Mar 27, 6:44 AM EDT, 7 hours 31 minutes earlier. Its key messages:

  • Issued at 315 AM EDT Fri Mar 27 2026
  • Shower and storm chances increase this weekend with the rapid approach of a cold front that will stall across south Florida late this weekend.
  • Windy and gusty conditions are anticipated this weekend, and a Wind Advisory will likely be needed across portions of east central Florida.
  • Hazardous to dangerous beach and boating conditions are forecast to develop this weekend as a result of increasing winds and seas due to the front. Entering the surf is not advised this weekend!
Area forecast discussion, Mar 27, 6:44 AM EDT, 7 hours 31 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
644 AM EDT Fri Mar 27 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 315 AM EDT Fri Mar 27 2026

- Shower and storm chances increase this weekend with the rapid
  approach of a cold front that will stall across south Florida
  late this weekend.

- Windy and gusty conditions are anticipated this weekend, and a
  Wind Advisory will likely be needed across portions of east
  central Florida.

- Hazardous to dangerous beach and boating conditions are forecast
  to develop this weekend as a result of increasing winds and seas
  due to the front. Entering the surf is not advised this weekend!

&&

.DISCUSSION...
Issued at 315 AM EDT Fri Mar 27 2026

Today-Tonight...High pressure will remain in place across the
western Atlantic through today, with the ridge axis remaining
draped across the Florida peninsula. Light and variable to calm
winds are anticipated this morning and when combined with the
drier air and mostly clear skies, there remains a chance for fog
development early this morning. Any fog that does manage to
develop is anticipated to diminish after sunrise as winds increase
and the boundary layer mixes out. Onshore winds pick up into this
afternoon as the east coast sea breeze develops and moves inland,
enhancing wind speeds to around 10 mph. As the sea breeze pushes
inland through this afternoon and into the evening hours, there is
a low chance (20%) for some isolated shower activity, primarily
west of I-95 from the Orlando metro southward towards Lake
Okeechobee. At this time, confidence in storm development remains
too low to include mention of within the forecast due to a lack of
instability. Showers diminish into the overnight hours, with
winds becoming light and variable to calm once again tonight.
There is a chance for patchy fog development late tonight into
early Saturday across the Treasure Coast and near Lake Okeechobee.

Above normal temperatures are forecast this afternoon across east
central Florida, with highs anticipated to reach the 80s
areawide. Along the coast, the onshore winds will help keep
temperatures in the low 80s, but west of I-95, highs are forecast
to reach the mid to upper 80s. Overnight temperatures will fall
into the low to mid 60s.

Saturday-Sunday...High pressure situated across the northern
Plains region will slide southeastward towards the Mid-Atlantic
and southeastern US Saturday and Sunday, causing a cold front to
quickly move towards the Florida peninsula on Saturday before
stalling across south Florida into Sunday. As a result, rain
chances are forecast to increase areawide between 20-50% on
Saturday, with the best chances focused along the coast. By
Sunday, the highest rain chances shift southward towards the
Treasure Coast and around Lake Okeechobee as the front stalls
south of the area. There is a low chance (20-30%) for storm
development with this activity and any activity that does manage
to develop will likely be disorganized due to a lack of
instability.

Aside from the increasing rain and storm chances, winds are
anticipated to become windy and gusty areawide Saturday afternoon
as the front quickly approaches the area. Winds veer to out of the
north-northeast with sustained speeds of 15 to 25 mph and gusts
of 30 to 40 mph possible. The strongest winds are anticipated to
occur along the coast. These wind speeds are forecast to continue
across the area into Sunday, with winds becoming more easterly. A
Wind Advisory will likely be needed for portions of east central
Florida through this weekend. These winds will also lead to
rapidly increasing seas, which will result in hazardous to
dangerous beach and boating conditions. A high risk of rip
currents and rough surf are forecast. Residents and visitors
should avoid entering the ocean this week due to these hazardous
conditions.

A tight temperature gradient is anticipated across east central
Florida on Saturday as the front moves through and cooler air
begins to filter in behind the front. Afternoon highs reach the
upper 70s to low 80s from Orlando to the Cape and areas northward,
with southern portions of east central Florida still forecast to
reach the mid to upper 80s, especially across the interior. By
Sunday afternoon, the front will be south of the area and the
cooler air will settle across the peninsula, with highs generally
in the low to mid 70s areawide. Overnight lows are forecast to
remain near to slightly above normal in the upper 50s to mid 60s.

Monday-Thursday...The surface high situated across the Mid-
Atlantic and southeastern US this weekend will move offshore
across the western Atlantic into next week, with the ridge axis
remaining well north of the Florida peninsula. The stalled frontal
boundary is anticipated to gradually diminish, though plentiful
moisture will remain in place across the Florida peninsula through
the extended period as onshore winds continue to advect moisture
towards the area. East-southeast winds when combined with the
lingering moisture will produce low to medium rain chances
(20-50%) across east central Florida on Monday and low rain
chances (20-30%) from Tuesday onward. The highest rain chances
occur primarily during the afternoon hours when the east coast sea
breeze develops and moves inland, supporting shower development
primarily across the interior portions of east central Florida.
Activity will likely diminish into the evening hours each day.

Afternoon temperatures will gradually warm through the extended
period as the area remains under an area of high pressure, with
values eventually reaching above normal values by the middle of
next week. Overnight temperatures will remain relatively
unchanged.

&&

.MARINE...
Issued at 315 AM EDT Fri Mar 27 2026

Today's generally favorable boating conditions with winds below
15 knots and seas of 2 to 4 feet will be short-lived. A rapidly
approaching cold front on Saturday will cause winds to shift to
out of the north-northeast, surging to 20 to 30 knots across the
local Atlantic waters. Frequent gale-force gusts will be
possible, especially Saturday afternoon into Sunday morning. Seas
respond to this wind surge by building to 8 to 15 feet across the
local waters. A Gale Watch is in effect across the local Atlantic
waters late Saturday morning through early Sunday morning. The
front will move south of the local waters into Sunday, with
onshore winds and seas slowly subsiding late Sunday into the
start of next week. Boating conditions are anticipated to remain
poor to hazardous through at least the middle of next week.

Mostly dry conditions are anticipated across the local Atlantic
waters today. Rain and storm chances then increase to 20-50% this
weekend through Monday due to the frontal boundary. High pressure
builds north of the waters into next week, bringing lower rain
chances through the extended forecast period.

&&

.AVIATION...
(12Z TAFs)
Issued at 605 AM EDT Fri Mar 27 2026

Generally VFR, but will monitor for some early morning patchy
(dense) fog. Light/variable morning winds becoming onshore in the
afternoon along the coast with sea breeze formation and this trend
will continue into the interior thru late day/early evening.
Highest speeds up to around 12 kts across coastal TAF sites.

Previous...Looking ahead, those planning flights on Saturday
afternoon should be advised of increasing NNE winds and potential
categorical restrictions as a cold front moves through the state.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  84  62  77  62 /  10  10  40  30
MCO  86  66  82  65 /  20  20  30  30
MLB  82  65  81  66 /  10  10  50  50
VRB  83  63  82  67 /  10  10  40  50
LEE  87  62  80  61 /  10  10  10  20
SFB  87  64  80  62 /  20  10  30  30
ORL  87  65  81  64 /  20  20  30  30
FPR  83  62  83  66 /  10  10  40  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Gale Watch from Saturday morning through Sunday morning for
     AMZ550-570.

     Gale Watch from Saturday afternoon through Sunday morning for
     AMZ552-572.

     Gale Watch from Saturday evening through Sunday morning for
     AMZ555-575.

&&

DISCUSSION...Tollefsen
AVIATION...Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:16 PM EDTGale WarningMLB45 hr
Mar 27, 2:22 PM EDTRip Current StatementMLBBrevard, Indian River, Martin, Saint Lucie, Volusia19 days
Mar 27, 2:22 PM EDTHigh Surf AdvisoryMLBBrevard, Indian River, Martin, Saint Lucie, Volusia3 days

Nearby

Wind Advisories in Florida, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.